# SDR FDEA201202020441

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 143N66031
- Part serial: 000118
- Condition: Misrepaired
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CARGO DOOR MISREPAIRED.  REPAIRED IAW SRM 52-30-01, REPAIR 4, PG 201, FIG 201.  CATEGORY "B" MAJOR REPAIR.
